MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MSIII HALF DEHP SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MSIII HALF DEHP SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 28117E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20076951.Medical device expiration date: 2023-07-27.Device manufacture date: 2020-07-17.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the msiii half dehp ss tubing was defective and not properly seated during use.This occurred once each in lots 20076951 and an unspecified lot.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "alaris pump has been serviced but still getting an error code stating: ¿ the tubing collar is not properly seated.¿".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary one sample was received for failure investigation.The customer complaint of tubing defective / damaged was not verified based on testing of the infusion set with the infusion set pump.Testing was conducted with the infusions set and a ms iii pump submitted by the customer.During testing the submitted infusion set did not show any issues during priming of the sets.The pump that was submitted with the infusion set for testing, showed signs of damage and did have issues with missing parts and broken parts when evaluated.Once those issues were corrected on the pump, the infusion sets had no issues fitting onto the pump.The investigation did not yield any issues with the 28117e infusions sets themselves.A device history record review for model 28117e lot number 20076951 was performed.The search showed that a total of 5,973 units in 1 lot number was built on 27jul2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Based on the investigation conducted, the testing showed that improper installation of the infusion set is the probable root cause for the issue seen in the reported complaint.

Brand Name
MSIII HALF DEHP SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12283405
Report Number9616066-2021-51714
Device Sequence Number3532002
Product Code FPA
UDI-Device Identifier50885403274891
UDI-Public50885403274891
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K874564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number28117E
Device Catalogue Number28117E
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown